On a theorem of M. Itô
Annales de l'Institut Fourier, Volume 28 (1978) no. 2, p. 157-159
The note gives a simple proof of a result of M. Itô, stating that the set of divisors of a convolution kernel is a convex cone.
Amélioration d’une démonstration d’un théorème de M. Itô.
@article{AIF_1978__28_2_157_0,
     author = {Forst, Gunnar},
     title = {On a theorem of M. It\^o},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {28},
     number = {2},
     year = {1978},
     pages = {157-159},
     doi = {10.5802/aif.693},
     zbl = {0365.31003},
     mrnumber = {58 \#1208},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1978__28_2_157_0}
}
Forst, Gunnar. On a theorem of M. Itô. Annales de l'Institut Fourier, Volume 28 (1978) no. 2, pp. 157-159. doi : 10.5802/aif.693. http://www.numdam.org/item/AIF_1978__28_2_157_0/

[1] M. Itô, Sur le cône convexe maximum formé par des diviseurs d'un noyau de convolution et son application. Ann. Inst. Fourier, 25, 3-4 (1975), 289-308. | Numdam | MR 53 #13613 | Zbl 0303.31016